MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRM-345
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Capsular Contracture (1761)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.The reason for reoperation is: "concern with the product" and capsular contracture, baker grade iv.
 
Event or Problem Description
Patient representative reported patient experienced ¿severe emotional distress and lives in daily fear that [the patient] has been exposed to bia-alcl,¿ ¿continues to suffer from mental stress, anxiety, worry, humiliation, fear, concern and other personal ¿ hardship due to the continuous fear of bia alcl,¿ ¿suffered emotional distress, anxiety,¿ ¿loss of quality of life,¿ ¿suffered, or will suffer, painful removal procedures to mitigate the risk of developing bia-alcl, as well as any treatment, therapy, recovery ¿ associated with the removal of the biocell textured breast implants,¿ ¿the potential for the development of bia-alcl, and any condition or symptoms associated with bia-alcl or the prevention of that issue¿ and ¿suffered debilitating physical pain.¿ patient representative also reported patient experienced ¿depression¿ and ¿disability;¿ these events are not related to the device.Healthcare professional later reported a left-side capsular contracture, baker grade iv.This record is for the left side.Device remains implanted.
 
Event or Problem Description
Healthcare professional additionally reported left side rupture discovered during explant.Device has been explanted.
 
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe since it is not related to the device.Pain: unable to observe since it is not related to the device.Varied injuries-ndr: not applicable as the event is not related to the device.Depression-ndr: not applicable as the event is not related to the device.Anxiety-product/procedure: unable to observe since it is not related to the device.Rupture: no observed rupture on the device.Additional observations: deformation device observed on the device.No further actions are required as the device was implanted.
 
Event or Problem Description
Patient representative reported patient experienced ¿severe emotional distress and lives in daily fear that [the patient] has been exposed to bia-alcl,¿ ¿continues to suffer from mental stress, anxiety, worry, humiliation, fear, concern and other personal hardship due to the continuous fear of biaalcl,¿ ¿suffered emotional distress, anxiety,¿ ¿loss of quality of life,¿ ¿suffered, or will suffer, painful removal procedures to mitigate the risk of developing bia-alcl, as well as any treatment, therapy, recovery associated with the removal of the biocell textured breast implants,¿ ¿the potential for the development of bia-alcl, and any condition or symptoms associated with bia-alcl or the prevention of that issue¿ and ¿suffered debilitating physical pain.¿ patient representative also reported patient experienced ¿depression¿ and ¿disability;¿ these events are not related to the device.Healthcare professional later reported a left-side capsular contracture, baker grade iv and rupture.This record is for the left side.Device has been explanted.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key16704073
Report Number9617229-2023-05600
Device Sequence Number5603643
Product Code FTR
UDI-Device Identifier10888628008106
UDI-Public10888628008106
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2022
Device Model NumberTRM-345
Device Catalogue NumberTRM-345
Device Lot Number3023492
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer07/06/2023
10/13/2023
Initial Report FDA Received Date04/07/2023
Supplement Report FDA Received Date07/27/2023
11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight58 KG